The program maximin and the value of a positional differential game
Doklady Akademii Nauk, Tome 257 (1981) no. 6, pp. 1305-1309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_257_6_a5,
author = {V. Ya. Dzhafarov and A. I. Subbotin},
title = {The program maximin and the value of a positional differential game},
journal = {Doklady Akademii Nauk},
pages = {1305--1309},
year = {1981},
volume = {257},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_257_6_a5/}
}
V. Ya. Dzhafarov; A. I. Subbotin. The program maximin and the value of a positional differential game. Doklady Akademii Nauk, Tome 257 (1981) no. 6, pp. 1305-1309. http://geodesic.mathdoc.fr/item/DAN_1981_257_6_a5/